# SDR SWAA2013082119395

- Difficulty date: July 26, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,316 hours, 61,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR BEAM UPPER CHORD CRACKED AT BS 727B, RBL 45.5.  REPAIRED CHORD IAW EA.
